# SDR CA981125084

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Part number: MS3440
- Condition: Corroded
- Location: Actuator
- Part time: 9,169 hours
- Component: 3203001011
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) WHILE ON DESCENT WITH FLAPS AT 15 DEGREES, THE FLAP WARNING LIGHT CAME ON WITH A NOTICEABLE ROLL TENDENCY.  EMERGENCY DECLARED AND LANDING OK.  INSPECTION FOUND CORROSION ON THE RIGHT HAND, OUTBOARD FLAP ACTUATOR AND HARNESS.  ALSO, CONNECTOR P/N MS3476..  PART TC:  7,938.
